Sur certaines suites pseudo-aléatoires

Coquet, Jean: Sur certaines suites pseudo-aléatoires. Acta scientiarum mathematicarum, (40) 3-4. pp. 229-235. (1978)

[img] Cikk, tanulmány, mű
math_040_fasc_003_004_229-235.pdf

Download (843kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 3-4
Page Range: pp. 229-235
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 235. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14676

Actions (login required)

View Item View Item